# SDR TSAA9905519

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLT 63 - HNL-LIH - BIRD STRIKE NR 1 ENGINE.  ENGINE ROLLED BACK INITIALLY AND RETURNED TO NORMAL PARAMETERS.  RETURNED TO HNL.  UNEVENTFUL LANDING.  PERFORMED BIRD STRIKE CONDITION INSPECTION IAW FORM M-106.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
